MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL RED NC 10X130MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL RED NC 10X130MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 10/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a left hip revision approximately 10 days post implantation due to the stem component subsiding which caused a periprosthetic fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 20123607 ¿ g7 liner ¿ 64627371, 11-363660 ¿ cocr head ¿ j7198980, 00625006535 ¿ bone screw - j7307557, 010000666 ¿ g7 shell ¿ 7228592.Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the return was not authorized by the hospital.The investigation is in process.Once the investigation has been completed, a follow up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6.H6: component code mechanical (g04) ¿ stem no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: left total hip arthroplasty with possible loosening of the acetabular component as well as periprosthetic fracture involving the proximal femur medial with associated subsidence of the femoral component.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ECHO POR FMRL RED NC 10X130MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15716381
Report Number0001825034-2022-02476
Device Sequence Number12426417
Product Code KWA
UDI-Device Identifier00887868260711
UDI-Public(01)00887868260711(17)310614(10)592470
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192410
Device Lot Number592470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale